Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A cohomological characterisation of Yu's property A for metric spaces

Jacek Brodzki, Graham A Niblo and Nick Wright

Geometry & Topology 16 (2012) 391–432
Bibliography
1 J Brodzki, G A Niblo, P W Nowak, N J Wright, Amenable actions, invariant means and bounded cohomology arXiv:1004.0295
2 J Brodzki, G A Niblo, P W Nowak, N J Wright, A homological characterization of topological amenability arXiv:1008.4154
3 J Brodzki, G A Niblo, N J Wright, Pairings, duality, amenability, and bounded cohomology, to appear in J. Eur. Math. Soc. (JEMS) arXiv:1003.2584
4 R G Douglas, P W Nowak, Invariant expectations and vanishing of bounded cohomology for exact groups, J. Topol. Anal. 3 (2011) 89 MR2784765
5 S M Gersten, Cohomological lower bounds for isoperimetric functions on groups, Topology 37 (1998) 1031 MR1650363
6 N Higson, J Roe, Amenable group actions and the Novikov conjecture, J. Reine Angew. Math. 519 (2000) 143 MR1739727
7 B E Johnson, Cohomology of Banach Algebras, Mem. Amer. Math. Soc. 127, American Mathematical Society (1972)
8 A Khukhro, N J Wright, Expanders and property A, Algebr. Geom. Topol. 12 (2012) 37
9 P W Nowak, Coarsely embeddable metric spaces without Property A, J. Funct. Anal. 252 (2007) 126 MR2357352
10 N Ozawa, Amenable actions and exactness for discrete groups, C. R. Acad. Sci. Paris Sér. I Math. 330 (2000) 691 MR1763912
11 H Reiter, Classical harmonic analysis and locally compact groups, Clarendon Press, Oxford (1968) MR0306811
12 J Roe, Exotic cohomology and index theory, Bull. Amer. Math. Soc. 23 (1990) 447 MR1049433
13 J Roe, Lectures on coarse geometry, University Lecture Series 31, American Mathematical Society (2003) MR2007488
14 J von Neumann, Zur allgemeinen Theorie des Ma\sses, Fund. Math. 13 (1929) 73
15 G Yu, The coarse Baum–Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math. 139 (2000) 201 MR1728880